MathSciNet Relay Station
MathSciNet bibliographic data
MR268976 (42 #3873) 60.70
Erickson, K. Bruce Strong renewal theorems with infinite mean. Trans. Amer. Math. Soc. 151 1970 263–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement